# SDR ASAA2022010837098

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 41,740 hours, 12,314 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILURE DURING FLIGHT. DID NOT COME BACK ON. GROUNDED - YES. CONFIRMED. OPENED, RESET 1 EA C/B ON P18-2 L/H FMC. L/H FMC NOW OPS NML REF B737-800 FIM 34-61 TASK 810. ETOPS GROUND VERIFICATION SUCCESSFUL.
